MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number MEGEN1
Medical Device Problem Codes Self-Activation or Keying (1557); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, when the automatic bipolar mode is activated, it activates without bringing it close to the tissue and generates a detection sound.No patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/19/2026.D4 batch #: unknown.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Investigation summary: per service manual operational and diagnostic analysis did not confirm the reported self activation or the bipolar issue.However, during testing an error 105 and error 107 were observed.The backplane pcb was replaced to address both errors.The repair and testing of the unit was completed per the service manual, bringing the unit back to full functionality.The unit passed all functional tests and is fully operational.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25217138
Report Number1721194-2026-00023
Device Sequence Number9801471
Product Code GEI
UDI-Device Identifier10614559105597
UDI-Public10614559105597
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K193145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEGEN1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown